Journal of Neurosciences in Rural Practice
 
CASE REPORT
Year : 2015  |  Volume : 6  |  Issue : 3  |  Page : 423-424

Hypnic jerks possibly induced by escitalopram


Department of Psychiatry, Lokmanya Tilak Municipal Medical College, Mumbai, Maharashtra, India

Correspondence Address:
Avinash Desousa
Carmel, 18, St. Francis Road, Off S.V. Road, Santacruz West, Mumbai - 400 054, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-3147.158797

Rights and Permissions

Hypnic jerks or sleep starts are benign myoclonic jerks that usually occur on falling asleep. Various factors like excessive caffeine intake, physical, and emotional stress can increase their frequency. Here we report a case of a female who suffered from hypnic jerks with use of selective serotonin reuptake inhibitor drug escitalopram and responding to treatment with clonazepam.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1838    
    Printed19    
    Emailed0    
    PDF Downloaded137    
    Comments [Add]    
    Cited by others 2    

Recommend this journal